Skip to main content Accessibility help

Hyperimmune-free degrees and Schnorr triviality

  • Johanna N. Y. Franklin (a1)

We investigate the relationship between lowness for Schnorr randomness and Schnorr triviality. We show that a real is low for Schnorr randomness if and only if it is Schnorr trivial and hyperimmune free.

Hide All
[1]Chaitin, Gregory J., A theory of program size formally identical to information theory, Journal of the Association for Computing Machinery, vol. 22 (1975), pp. 329340.
[2]Demuth, Osvald, Remarks on the structure of tt-degrees based on constructive measure theory, Commentationes Mathematicae Universitatis Carolinae, vol. 29 (1988), no. 2, pp. 233247.
[3]Downey, Rod, Griffiths, Evan, and Laforte, Geoffrey, On Schnorr and computable randomness, martingales, and machines, Mathematical Logic Quarterly, vol. 50 (2004), no. 6, pp. 613627.
[4]Downey, Rod, Hirschfeldt, Denis R., Nies, André, and Terwijn, Sebastiaan A., Calibrating randomness, The Bulletin of Symbolic Logic, vol. 12 (2006), no. 3, pp. 411491.
[5]Downey, Rodney G. and Griffiths, Evan J., Schnorr randomness, this Journal, vol. 69 (2004), no. 2, pp. 533554.
[6]Franklin, Johanna N. Y, Schnorr trivial reals: A construction, Archive for Mathematical Logic, vol. 46 (2008), no. 7–8, pp. 665678.
[7]Franklin, Johanna N. Y. and Stephan, Frank, Schnorr trivial sets and truth-table reducibility, submitted.
[8]Jockusch, Carl G. Jr., Relationships between reducibilities, Transactions of the American Mathematical Society, vol. 142 (1969), pp. 229237.
[9]Kjos-Hanssen, Bjørn, Nies, André, and Stephan, Frank, Lowness for the class of Schnorr random reals, SIAM Journal on Computing, vol. 35 (2005), no. 3, pp. 647657 (electronic).
[10]Miller, Joseph S. and Nies, André, Randomness and computability: Open questions, The Bulletin of Symbolic Logic, vol. 12 (2006), no. 3, pp. 390410.
[11]Nies, André, Lowness properties and randomness, Advances in Mathematics, vol. 197 (2005), no. 1, pp. 274305.
[12]Nies, André, Stephan, Frank, and Terwijn, Sebastiaan A., Randomness, relativization and Turing degrees, this Journal, vol. 70 (2005), no. 2, pp. 515535.
[13]Schnorr, C.-P., A unified approach to the definition of random sequences. Mathematical Systems Theory. An International Journal on Mathematical Computing Theory, vol. 5 (1971), pp. 246258.
[14]Soare, Robert I., Recursively enumerable sets and degrees, Perspectives in Mathematical Logic, Springer-Verlag, 1987.
[15]Terwijn, Sebastiaan A. and Zambella, Domenico, Computational randomness and lowness, this Journal, vol. 66 (2001), no. 3, pp. 11991205.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed